Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Symptoms Of Vaginal Bleeding Headache Low Back Pain Cramping

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Tipranavir (Aptivus)

...opened . After opening the bottle, the capsules can be stored at room temperature for up to 60 days . What Are the Side Effects? The most common side effects include diarrhea, nausea, vomiting, stomach pain, tiredness and headache. Women taking birth control pills may get a skin rash. Tipranavir can make liver problems worse. Patients with hepatitis B or hepatitis C should have careful monitoring of liver blood tests. Some patients...
Ask the Experts

low back pain/bleeding after sex

I had quite a bit of sex last weekend. This week am having mid month bleeding and lower back and abdominal pain. Have been hiv+ since 2004 and have never experienced this. Could this be cancer and will a pelvic ultrasound be able to reveal a dx?
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
Could it be a sexually transmitted disease? You may have caught something that is causing your pain and bleeding. I recommend you head to an STD clinic to be checked.DW Read more »

Confused about the swiss study

I discussed with my doctor about the swiss study which claims that in a monogamous serodiscordant and straight relationship with the infected partner on treatment and with an undetectable viral load the use of a condom is no more imperative. He...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
Thanks for your question.The recommendations were based on the finding that loweing the viral load will indeed lessen the risk of transmission of HIv but may not eliminate it.Studies that examined men on HAART with undetectable viral loads in their... Read more »

Confused about the swiss study

I discussed with my doctor about the swiss study which claims that in a monogamous serodiscordant and straight relationship with the infected partner on treatment and with an undetectable viral load the use of a condom is no more imperative. He...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,I totally disagree with your doctor. I have discussed the "Swiss Study" repeatedly in this forum. My assessment has not changed. Unprotected sex between magnetic couples remains a risk for HIV transmission, even when the HIV plasma viral load has... Read more »

Migraine Headaches

I'm concerned if mirgraine headaches are associated with being AIDS/HIV positive. I have not been tested. I've heard that these types of headaches may be associated with being positive.
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
...I am not aware of migraine headaches being a common symptom of HIV infection;JLS. Read more »
Articles
AIDS InfoNet

Nelfinavir (Viracept)

...freezing, or excessive heat. What Are the Side Effects? The most common side effects of nelfinavir are diarrhea, weakness, headache, nausea, and abdominal pain. None of these side effects seem to be very serious. The diarrhea in most cases... Read more »
AIDS InfoNet

Delavirdine (Rescriptor)

...taken with or without food. What Are the Side Effects? When you start any ART, you may have temporary side effects such as headaches, high blood pressure, or just feeling ill. These side effects usually get better or disappear over time. The... Read more »
AIDS InfoNet

Fosamprenavir (Telzir, Lexiva)

...not contain vitamin E. What Are the Side Effects? The most common side effects are nausea, diarrhea, vomiting, rash, and headache. Some patients also felt numbness around the mouth, and abdominal pain. Less than 1% of people get serious skin... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

...Keep it in a tightly sealed container. What Are the Side Effects? Atazanavir can cause high levels of bilirubin, nausea, headache, rash, stomach pain, vomiting, diarrhea, tingling in hands or feet, and depression. Atazanavir may cause... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Lost

Posted by LostNconfused, 5 Replies
I tested positive 3 days before Christmas and I think I am still numb to the fact. I haven't told any friends or family because I really don't know how and most are judgemental and I'm sure will walk away. But I guess if they do, then I didn't need... Read more »

Vaginal Bleeding

Posted by Anonymous, 1 Reply
Is Bleeding a symptom of HIV or Aids ? in the Vagina or Penis Read more »